# SDR IPXA11565555

- Difficulty date: March 7, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 2 SLAT COVE SKIN IS CRACKED AT THE INBD MAIN FLAP TRACK FITTING.   R & R SKIN IAW SRM 51-40-02.
